# SDR AALA202110207502

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 67,918 hours, 25,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 21 D-F RED SEAT-MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE IN REFERENCE WITH JOB CARD 26L00005005. REPAIRED BROKEN WIRE AT CONNECTOR PER AMM 20-18.
